Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 535610, 10 pages
http://dx.doi.org/10.1155/2012/535610
Research Article

Multitarget Linear-Quadratic Control Problem: Semi-Infinite Interval

1Mathematics Department, University of Notre Dame, Notre Dame IN 46556, USA
2Mathematics Department, Faculty of Science, Chiang Mai University, Chiang Mai 50220, Thailand
3Centre of Excellence in Mathematics, CHE, Sri Ayutthaya Road, Bangkok 10400, Thailand

Received 12 September 2011; Accepted 13 October 2011

Academic Editor: Ion Zaballa

Copyright © 2012 L. Faybusovich and T. Mouktonglang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider multitarget linear-quadratic control problem on semi-infinite interval. We show that the problem can be reduced to a simple convex optimization problem on the simplex.